# SDR CALA0100844

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF CENTER FLOOR SUPPORT CORRODED AT STA 1287-1307.  THE CENTER FLOOR SUPPORT WAS REPAIRED IAW SRM 53-01, FIGURE 2.
